Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Stable processes with drift on the line

Author: Sidney C. Port
Journal: Trans. Amer. Math. Soc. 313 (1989), 805-841
MSC: Primary 60J30; Secondary 60J45
MathSciNet review: 997680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stable processes on the line having a drift are investigated. Except for the symmetric Cauchy processes with drift these are all transient and points are nonpolar sets. Explicit information about the potential kernel is obtained and this is used to obtain specific results about hitting times and places for various sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J30, 60J45

Retrieve articles in all journals with MSC: 60J30, 60J45

Additional Information

PII: S 0002-9947(1989)0997680-9
Keywords: Stable processes, stable processes with drift
Article copyright: © Copyright 1989 American Mathematical Society